# SDR USAA2010102692406

- Difficulty date: October 25, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 31,608 hours, 11,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1179
- Condition: Failed
- Location: Emergency Light
- Part time: 26,661 hours, 12,779 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 232 -  AFT EMERGENCY LIGHT POWER UNIT FAILED SYSTEM TEST PER CIDS.  MAINTENANCE REPLACED AFT EMERGENCY LIGHT POWER SUPPLY UNIT AND BATTERY IAW AIRBUS MAINTENANCE MANUAL 33-51-38.
